Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for burning sensation in the stomach and stomach bloating

i had feeling like a burn in my stomach that cause me to eat so much, and i had trouble sleeping because i constantly wake up hungry. i went to a doctor who prescribed for me omperazol 40 mg once per day and duspatalin 200 mg twice per day. i took them for two months and i felt better. the problem happened is that i developed new symptoms when i quit these medicine, now i have bloating which makes me suffer for several hours.i could eat any thing in the past but right now anything i eat makes me feel bloated. my question is that : did these medicine cause a problem in my bowel ? what s the solution ?
Mon, 28 Sep 2015
Report Abuse
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM). Prolonged intake of omeprazole may cause small intestinal bacterial overgrowth that may be the reason for bloating. Treatment for which is tablet rifaximin and probiotic which I found very useful in my patients. However I will suggest you to get an endoscopy examination to see whether there is an ulcer or not.
I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I m 38yrs old, approx 5ft9 and 150lbs. I have been getting an uncomfortably bloated stomach occasionally accompanied by increased wind, I...